Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 14 year old female who on 12-MAR-2007 was vaccinated with Gardasil (Lot 653736/0014U). On 13-MAR-2007 the patient experienced a rash on her chest, back and face. On 14-MAR-2007, the patient experienced fatigue. On that same day, the patient went to see her pediatrician who placed her on therapy with hydrocortisone (manufacturer unknown) and BENADRYL. The patient did not improve and hydrocortisone and felt to be ineffective (WAES#0703USA04721). On 16-MAR-2007, the patient experienced vomiting and diarrhea. The patient''s rash, fatigue, vomiting and diarrhea persisted. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166